# SDR CALA2020041700849

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE,SHOW SIGNS OF UPPER SURFACE CORROSION IN SEVERAL AREAS OF FLOOR BEAM UPPER CHORD B.S. 986.5 BETWEEN LBL 4.0 AND RBL 44.0.(MKD 26-026) REF. AAR N/R: 90238502 GENERATED REPAIRED FLOOR BEAM UPPER CHORD B.S 986.5 BETWEEN LBL4 AND RBL 44.0 BY INSTALLING REAPIR IAW EC/RA#5321-01498. REF. AAR N/R:90538502 WORK ACCOMPLISHED
